# SDR ASOA05053

- Difficulty date: January 21, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 601R383303
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE STALL WARNING SYSTEM ACTIVATED EXCEPT THE PUSHER.  THE AIRCRAFT DID NOT STALL.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT AOA VANE AND ALSO THE STALL PROTECTION COMPUTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
